How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 55616
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Assistant: How can I help? my question is a sensitive one

This answer was rated:

Hi there.
Assistant: Hi. How can I help?
Customer: my question is a sensitive one and I did not wish to discuss with our GP who is a family friend.
Assistant: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: I had a mild stroke on 4 November which affected my cerebellum and my balance. Nothi else was affected. I had 6 weeks of physio and all is back to normal. I drive etc I was prescribed with 1 75 mg Clopidogrel per day and 1 40 mg Atorvastatin per day. Since November I have not had marital relations which I feel is unfair to my spouse. I know I would have difficulty in achieving an erection I went to mr chemist from whom I have all my medicine and who knows my entire issue he gave me 50 mg Sildenafil and said that would help. Please advise if safe to take bearing in mind that I had this mild stroke 3 months ago. I did not discuss with my spouse. I would be grateful for your discretion and kin advice. Many thanks
Assistant: What medications do you take daily? Are you allergic to any medications?
Customer: 75 mg Clopidogre x1 per day
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: 40 mg Atorvastatin 1 per day also I take 1 tamsullosin per day. I am no allergic to anything. My Bp is normal and do not hav any chlolesterol issue please advise thanks

Hello. I'm Dr Chip
Sorry to hear about your problem

There would be no problem with taking sildenafil with your medications and there wouldn't be a conflict with that and your previous stroke

So, by all means, I fully endorse your trying the sildenafil

Please let me know if you need any more information

Customer: replied 6 months ago.
Is your answer because I have been given 50 mg. would your answer be the same with 100 mg?

The same for either dosage

Please remember to rate my service to you so I can get credit for my time with you

Customer: replied 6 months ago.
No problem no need to call.
Just respond to my last short query. Many thanks and kind wishes

Again--it's safe for you to take either 50 mg or 100 mg of the sildenafil

Dr. Chip and 5 other Medical Specialists are ready to help you